It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Attention "younger" women on Atkin's diet....

Re: Attention "younger" women on Atkin's diet....

[ Back to Messages ]

Message

Posted by Sicile on October 26, 2000 at 16:52:38:

In Reply to: Re: Attention "younger" women on Atkin's diet.... posted by Christina on October 26, 2000 at 16:40:43:

: : I have been doing Atkin's for 2 years.. I slipped off a bit ago, and decided I needed to get back into ketosis, to start the loss again, and I have and I am... only once again(like the 1st time) I have break thru bleeding and bad cramping... the first time, I went to the doc. and she said it's because of the fast rate of weight loss and ketosis...(so I added more carbs..and that's how I slipped) I wondered if anyone else has this problem, and/or there is someone who can recommend something to help me!! I refuse to stop losing weight once again for this!!

: I am young also, and i notice that since i've been dieting that i have the same thing happening, but i am also on the pill so that could be the effect. if you are also on the pill (birth control), than talk to your doctor again, maybe the pill isn't strong enought for you, that was my problem. good luck!!

I am 23 and this happened to me but it was because of the pill I was on for birth control. The doctor said it was just a hormone change and the problem was easy to correct. She was delighted that I was getting the extra weight off and wanted to congratulate me for doing a diet that would deffinately help me lose the weight before I decided to have a baby. I weighed 245 before the diet , now I weigh 145 and just found out that I am expecting. She said I can stay on this diet and take perscribed supplements to make up for the vitamines I wasn't eating--this she said will not harm the baby in any way. She felt that I would be in more trouble if I gained a great deal of weight because I used to have extreme high blood pressure and that left with the weight loss. Toximia is very bad when you get pregnant and it can put the baby under alot of stress---over weight--I mean gaining too much in 9 months is the major cause of this.


Follow Ups




All times are GMT -7. The time now is 04:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!